Discontinuous Translation-Invariant Linear Forms on K(G).
Mathematische Annalen, Tome 239 (1979), pp. 219-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__239_163218,
author = {W. Roelcke and L. Asam and S. Dierolf and P. Dierolf},
title = {Discontinuous {Translation-Invariant} {Linear} {Forms} on {K(G).}},
journal = {Mathematische Annalen},
pages = {219--222},
year = {1979},
volume = {239},
zbl = {0377.43002},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__239_163218/}
}
W. Roelcke; L. Asam; S. Dierolf; P. Dierolf. Discontinuous Translation-Invariant Linear Forms on K(G).. Mathematische Annalen, Tome 239 (1979), pp. 219-222. http://geodesic.mathdoc.fr/item/MAN_1979__239_163218/